# SDR AALA20110706DFW02

- Difficulty date: July 5, 2011
- Submitted: July 6, 2011
- Operation: Air carrier
- Aircraft: N982TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53632
- Aircraft time: 33,702 hours, 16,012 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Not Seated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 14D EMERGENCY LIGHT INOPERATIVE.  RE-SEATED CONNECTOR AT SIDEWALL.  OPS CHECK NORMAL.
